# SDR UPS99228531

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-111-01.00-01) ON STRINGER BS 460 STR 21R WL 175.  REMOVED CORRODED PORTION OF STRINGER, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 51-30-2, 53-10-3.
